# SDR AALA201701259010

- Difficulty date: January 20, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,951 hours, 22,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN FASTENER HOLES, AFT UPPER HOLE IN FRAME 35 AT STRINGER 30L.  REPAIRED THE SKIN IAW EA 266178.
